Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Hot and painful right leg tightness, artificial hips and knees, sportive. Cause?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11730 Questions
I am Male 72 yrs and have artifical hips & knees Play Golf Tennis etc, At the moment my R/Leg feels very tight and hot and painful Why
Posted Thu, 26 Apr 2012 in Bones, Muscles and Joints
Answered by Dr. Rakhi Tayal 7 hours later

Thanks for posting your query.

Hot and painful right leg can be due to an injury or an inflammation due to an infection like an abscess. You need to examine the area for any visible swelling, redness, point of extreme tenderness, fever, etc. If any of these signs are found, a direct examination by an orthopaedician is a must. Few relevant tests such as blood test, X-ray and MRI of the affected part to detect the soft tissue pathology are entailed..

You can start taking tablet Tylenol (Acetaminophen) Double Strength after breakfast and after dinner. It is suggested to add calcium supplements 500mg each twice daily. This will take care of your mild symptoms in 3-5 days.

If the symptoms persist then you need stronger prescription medicines and oral antibiotics for treatment.

Hope this answers your query. I will be glad to answer the follow up queries that you have.
If you are satisfied with the answer I request you to accept the answer.

Wish you good health.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests

The user accepted the expert's answer

Ask a Sports Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor